Jurnal Matematika Integratif (JMI) is a national journal intended as a communication forum for mathematicians and other scientists from many practitioners who use mathematics in research. JMI received a manuscript in areas of study mathematics widely, and math-based multidisciplinary studies derived from outside problems of mathematics. All published articles in Jurnal Matematika Integratif are freely accessible in that website.

Submit your manuscripts today! through our online system. Download the article template for writing format and style in here.

Registration and login are required to submit items online and to check the status of current submissions.

Already have a Username/Password for Jurnal Matematika Integratif?
Need a Username/Password?

coverJMI

 

 

Announcements

 

Call for Papers 2017-2018

 

We invite you to submit your paper to Jurnal Matematika Integratif.

Papers submission deadlines:

Vol. 14 No. 1, April 2018, submission deadline: 28 Feb 2018


 
Posted: 2017-03-09
 
More Announcements...

Volume 13 No 2 (Oktober 2017)

Table of Contents

Yopi Andry Lesnussa, Lexy Jansen Sinay, Mus Rika Idah
63-72
Ridwan Pandiya, Ismail Bin Mohd
PDF
73-81
Ruminta Roem, Tati Nurmala
PDF
83-94
Moh. Januar Ismail Burhan
94-104
Resmawan Resmawan, Nurwan Nurwan
105-114
Asmiati Asmiati
115-121
Lisa Risfana Sari
123-131
Samsul Anwar, Desfira Ahya, Afriyani Afriyani, Nurhidayati Nurhidayati, Reza Ariska, Rudi Wahyudi, Novira Iswani
133-142